DBLP BibTeX Record 'journals/mor/PangSS03'

@article{DBLP:journals/mor/PangSS03,
  author    = {Jong-Shi Pang and
               Defeng Sun and
               Jie Sun},
  title     = {Semismooth Homeomorphisms and Strong Stability of Semidefinite
               and Lorentz Complementarity Problems},
  journal   = {Math. Oper. Res.},
  volume    = {28},
  number    = {1},
  year      = {2003},
  pages     = {39-63},
  ee        = {http://dx.doi.org/10.1287/moor.28.1.39.14258},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}